# SDR 06FDEA0137

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE, STR CLIP 4L IS CRACKED, BS 680.  *S/D*  REMOVED AND REPLACED CRACKED STR CLIP 4L AT BS 680 IAW SRM 51-30-2.
